Jump to content
Important Survey - Please Participate ×

Long-term Benzo (Xanax +Clonazepam) User


[as...]

Recommended Posts

Thanks for approval.

 

I'm from Taiwan.

I've been taking Xanax 0.5 mg and Clonazepam 1.0 mg for 10 years.

There are many adverse side effects or "withdrawal" effects due to tolerance.

I want wean off these drugs but don't know how and where to begins.

So I'm here.

Link to comment
Share on other sites

[52...]

Hello asifastho and welcome to BenzoBuddies,

 

It is good that you want to let benzos go from your life but I am sorry you are having tolerance withdrawl symptoms.  Could you tell us a little more about what your are currently experiencing?  Many of our members have or are experiencing the same thing but there is hope since many people do let benzos go and heal completely.

 

I've put a link below to the planning your taper forum.  A reduction of no more than 5-10% of your daily dose every 10-14 days is generally recommended.

 

Planning Your Withdrawal (Taper Plans)

 

I've also included a link to the Ashton Manual which contains a wealth of information about tapering and withdrawl.

 

The Ashton Manual

 

Take some time to get familiar with this website and when you are ready, you can begin a thread.  We are glad you found us!

 

Best and again, a warm welcome,

 

Kate

Link to comment
Share on other sites

The benzos seem to be no longer effective.

 

Now, I'm experiencing palpitations, shortness of breath, sweating on the foot bases.

 

The irregular heartbeat makes me very uncomfortable.

 

I don't know what's wrong with my autonomic nervous system.

 

No drug is useful. Only the Propranolol is helpful. I take 10 mg/1.5~2 hrs.

Link to comment
Share on other sites

Its true that when our bodies become dependent on and tolerant to the benzo, its no longer effective, we must either increase our dose or taper from it.  What you're dealing with are withdrawal symptoms, even though you're still taking your normal dose.

 

There is nothing wrong with your nervous system other than it's desperately trying to right itself from the damage done by the drug.  Other drugs can't get you out of this, the only option is to taper and be free but it takes awhile to recover from this and we can help you. 

 

Check out the links Kate08 gave you, we'll get you started on your road to freedom, also take a look at chapter 3 of the manual, it will list your symptoms and hopefully calm your fears, what you're feeling is very common.

 

 

Link to comment
Share on other sites

[52...]

The most hopeful thing I can tell you is that it has been my experience that healing has occurred all during my taper.  Propranolol has been one of the more useful meds for me, too, but I'm not even needing as much as I used to.  I read the Success Stories here during rough patches.

 

Best,

 

Kate

Link to comment
Share on other sites

Hi! Other members have already given good advice. I just want to say welcome, and that dang, I've been there, and dang, it sucks. But you can do this! 
Link to comment
Share on other sites

×
×
  • Create New...